# SDR DALA2025103107996

- Difficulty date: October 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 76,739 hours, 30,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 EMERGENCY EXIT COVER MISSING. INSTALLED EMERGENCY LIGHT COVER REF B737 AMM 33-51. (LP 7371785)
